BIBO stability of some classes of delay systems and fractional systems

Bashar Abusaksaka, A and Partington, JR (2014) BIBO stability of some classes of delay systems and fractional systems. Systems and Control Letters, 64 (1). 43 - 46 (4). ISSN 0167-6911



  • Bashar Abusaksaka, A
  • Partington, JR
Copyright, Publisher and Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Systems and Control Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Systems and Control Letters, 64 (1), 2014, 10.1016/j.sysconle.2013.11.009
Keywords: Delay system; Fractional system; BIBO stability; H∞ stability; Asymptotic stability
  • Published: February 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Feb 2014 12:14
Last Modified: 06 Nov 2017 02:28
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export